# SDR SWAA2014031326008

- Difficulty date: March 10, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 27,858 hours, 16,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: 65C27093
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH OVERWING EXIT AISLE LIGHTS INOPERATIVE.  R & R BOTH LIGHTS BALLAST ASSEMBLY IAW MM.
